Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Error bounds for Gauss-Chebyshev quadrature


Author: Franz Stetter
Journal: Math. Comp. 22 (1968), 657-659
MSC: Primary 65.55
MathSciNet review: 0228179
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Davis, Errors of numerical approximation for analytic functions, J. Rational Mech. Anal. 2 (1953), 303–313. MR 0054348
  • [2] Philip J. Davis, Interpolation and approximation, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1963. MR 0157156
  • [3] Günther Hämmerlin, Über ableitungsfreie Schranken für Quadraturfehler. II. Ergänzungen und Möglichkeiten zur Verbesserung, Numer. Math. 7 (1965), 232–237 (German). MR 0184427
  • [4] Frank Stenger, Bounds on the error of Gauss-type quadratures, Numer. Math. 8 (1966), 150–160. MR 0196936

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0228179-5
Article copyright: © Copyright 1968 American Mathematical Society